# SDR AU971591

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6255704
- Condition: Corroded
- Location: Rt Outb Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD SEAT TRACK CONTAINED EXFOLIATION CORROSION.
